# SDR TSAA0153083

- Difficulty date: July 1, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C372772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK PROPAGATING FROM FORWARD FASTENER HOLE AT BS 727 CHORD STRINGER S-18L, DURING SCHEDULED INSPECTION VERIFIED BY METHOD OF HFEC AND ULTRASONIC INSPECTION. INSTALLED REPAIR AND AIRCRAFT RETURNED TO SERVICE.  (M)
